# SDR REXA201100060

- Difficulty date: January 22, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N8611A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7611
- Aircraft time: 20,056 hours, 18,000 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: 60137013
- Condition: Damaged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON TRAILING EDGE ASSEMBLY (P/N 601-37013) WAS FOUND DAMAGED.  THE DAMAGE CONSISTS OF IMPACT DAMAGE CRACK, DEFORMATION, PUNCTURE, AND DELAMINATION.  THE DAMAGE MEASURES 4.5 X 2.0 AND IT IS 1/8 BENT OUT OF CONTOUR.  TEMPORARY REPAIR IAW STS ENGINEERING EA 09-2011-15.  REPEAT INSPECT EVERY 200 FLIGHT HOURS.  PERMANENT REPAIR WITHIN 600 FLIGHT HOURS.
